Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
$G_\infty$–ring spectra and Moore spectra for $\beta$–rings

Michael Stahlhauer

Algebraic & Geometric Topology 23 (2023) 87–153
Bibliography
1 J F Adams, Lectures on generalised cohomology, from: "Category Theory, Homology Theory and their Applications, III" (editor P J Hilton), Springer (1969) 1 MR0251716
2 J F Adams, Prerequisites (on equivariant stable homotopy) for Carlsson’s lecture, from: "Algebraic topology" (editors I Madsen, B Oliver), Lecture Notes in Math. 1051, Springer (1984) 483 MR764596
3 V Angeltveit, Topological Hochschild homology and cohomology of A ring spectra, Geom. Topol. 12 (2008) 987 MR2403804
4 S Araki, H Toda, Multiplicative structures in modq cohomology theories, I, Osaka Math. J. 2 (1965) 71 MR182967
5 M F Atiyah, D O Tall, Group representations, λ–rings and the J–homomorphism, Topology 8 (1969) 253 MR244387
6 M G Barratt, A free group functor for stable homotopy, from: "Algebraic topology" (editor A Liulevicius), Amer. Math. Soc. (1971) 31 MR0324693
7 C Barwick, Spectral Mackey functors and equivariant algebraic K–theory (I), Adv. Math. 304 (2017) 646 MR3558219
8 J Bénabou, Introduction to bicategories, from: "Reports of the Midwest Category Seminar", Springer (1967) 1 MR0220789
9 A J Blumberg, M A Hill, Incomplete Tambara functors, Algebr. Geom. Topol. 18 (2018) 723 MR3773736
10 E H Boorman, S–operations in representation theory, Trans. Amer. Math. Soc. 205 (1975) 127 MR364424
11 F Borceux, Handbook of categorical algebra, I: Basic category theory, 50, Cambridge Univ. Press (1994) MR1291599
12 S Bouc, Biset functors for finite groups, 1990, Springer (2010) MR2598185
13 R R Bruner, J P May, J E McClure, M Steinberger, H ring spectra and their applications, 1176, Springer (1986) MR836132
14 T tom Dieck, The Burnside ring of a compact Lie group, I, Math. Ann. 215 (1975) 235 MR394711
15 T tom Dieck, Orbittypen und äquivariante Homologie, II, Arch. Math. (Basel) 26 (1975) 650 MR436177
16 T tom Dieck, Transformation groups, 8, de Gruyter (1987) MR889050
17 A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, 47, Amer. Math. Soc. (1997) MR1417719
18 N Ganter, Global Mackey functors with operations and n–special lambda rings, preprint (2013) arXiv:1301.4616
19 S Gorchinskiy, V Guletskiĭ, Symmetric powers in abstract homotopy categories, Adv. Math. 292 (2016) 707 MR3464032
20 P Guillot, Adams operations in cohomotopy, preprint (2006) arXiv:math/0612327
21 B J Guillou, J P May, Equivariant iterated loop space theory and permutative G–categories, Algebr. Geom. Topol. 17 (2017) 3259 MR3709647
22 M A Hill, M J Hopkins, D C Ravenel, On the nonexistence of elements of Kervaire invariant one, Ann. of Math. 184 (2016) 1 MR3505179
23 P Hoffman, τ–rings and wreath product representations, 746, Springer (1979) MR549031
24 M Hovey, Model categories, 63, Amer. Math. Soc. (1999) MR1650134
25 G M Kelly, R Street, Review of the elements of 2–categories, from: "Category Seminar" (editor G M Kelly), Lecture Notes in Math. 420, Springer (1974) 75 MR0357542
26 D Knutson, λ–rings and the representation theory of the symmetric group, 308, Springer (1973) MR0364425
27 T Lawson, A note on H structures, Proc. Amer. Math. Soc. 143 (2015) 3177 MR3336642
28 D Lazard, Sur les modules plats, C. R. Acad. Sci. Paris 258 (1964) 6313 MR168625
29 S MacLane, Categories for the working mathematician, 5, Springer (1971) MR0354798
30 M A Mandell, J P May, S Schwede, B Shipley, Model categories of diagram spectra, Proc. London Math. Soc. 82 (2001) 441 MR1806878
31 J Noel, HE, from: "An alpine expedition through algebraic topology" (editors C Ausoni, K Hess, B Johnson, W Lück, J Scherer), Contemp. Math. 617, Amer. Math. Soc. (2014) 237 MR3243401
32 G Ochoa, Outer plethysm, Burnside ring and β–rings, J. Pure Appl. Algebra 55 (1988) 173 MR968573
33 S B Priddy, On ΩS and the infinite symmetric group, from: "Algebraic topology" (editor A Liulevicius), Amer. Math. Soc. (1971) 217 MR0358767
34 N W Rymer, Power operations on the Burnside ring, J. London Math. Soc. 15 (1977) 75 MR515867
35 S Schwede, Global homotopy theory, 34, Cambridge Univ. Press (2018) MR3838307
36 G B Segal, Equivariant stable homotopy theory, from: "Actes du Congrès International des Mathématiciens" (editors M Berger, J Dieudonné, J Leray, J L Lions, P Malliavin, J P Serre), Gauthier-Villars (1971) 59 MR0423340
37 G Segal, Categories and cohomology theories, Topology 13 (1974) 293 MR353298
38 G Segal, Operations in stable homotopy theory, from: "New developments in topology" (editor G Segal), London Math. Soc. Lecture Note Ser. 11, Cambridge Univ. Press (1974) 105 MR0339154
39 M Shulman, Comparing composites of left and right derived functors, New York J. Math. 17 (2011) 75 MR2781909
40 J Singer, Äquivariante λ–Ringe und kommutative Multiplikationen auf Moore-Spektren, PhD thesis, Universität Bonn (2007)
41 M Stolz, Equivariant structure on smash powers of commutative ring spectra, PhD thesis, University of Bergen (2011)
42 R Street, The formal theory of monads, J. Pure Appl. Algebra 2 (1972) 149 MR299653
43 R Street, Two constructions on lax functors, Cahiers Topologie Géom. Différentielle 13 (1972) 217 MR347936
44 E Vallejo, Polynomial operations from Burnside rings to representation functors, J. Pure Appl. Algebra 65 (1990) 163 MR1068253
45 E Vallejo, Polynomial operations on stable cohomotopy, Manuscripta Math. 67 (1990) 345 MR1052549
46 E Vallejo, The free β–ring on one generator, J. Pure Appl. Algebra 86 (1993) 95 MR1213157
47 P Webb, A guide to Mackey functors, from: "Handbook of algebra, II" (editor M Hazewinkel), North-Holland (2000) 805 MR1759612
48 D White, Model structures on commutative monoids in general model categories, J. Pure Appl. Algebra 221 (2017) 3124 MR3666740